# SDR SIMA20250217003

- Difficulty date: February 17, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N289MW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000840
- Aircraft time: 12,995 hours, 8,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH EMERGENCY PHOTOLUMINESCENT INDICATOR STRIP LIGHT INOP. FOUND FWD RH PHOTOLUMINESCENT INDICATOR STRIP LIGHT INOP. RAR FWD RH PHOTOLUMINESCENT INDICATOR STRIP LIGHT IAW AMM 33-50-21. NO FURTHER DEFECTS NOTED.
